toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Arbelaez, H., Bravo, V., Hernandez, R., Sierra, W., & Venegas, O. (2020). A new approach for the univalence of certain integral of harmonic mappings. Indag. Math.-New Ser., 31(4), 525–535.
toggle visibility
Arbelaez, H., Bravo, V., Hernandez, R., Sierra, W., & Venegas, O. (2021). Integral transforms for logharmonic mappings. J. Inequal. Appl., 2021(1), 48.
toggle visibility
Arbelaez, H., Hernandez, R., & Sierra, W. (2019). Normal harmonic mappings. Mon.heft. Math., 190(3), 425–439.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print